# SDR 98ZZZX3506

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90752
- Make and model: Bolkms BO105C
- Aircraft serial: S156
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS REMOVED FOR REPAIR AT EUROCOPTER CANADA LTD.  THEY REPLACED ALL BEARINGS AND RETURNED THE REPAIRED GEARBOX.  PART WAS INSTALLED IN ACFT AND DURING SUBSEQUENT GROUND MAINTENANCE RUNS, CHIPS APPEARED ON THE CHIP PLUG.  ACFT NEVER GOT AIRBORNE.  REMOVED GEARBOX FOR REPAIR AGAIN AT ECL.  RE-INSTALLED REPAIRED GEARBOX AND AGAIN DURING SUBSEQUENT GROUND MAINTENANCE RUNS CHIPS APPEARED ON THE CHIP PLUG.  REMOVED GEARBOX FOR REPAIR AT ECL.  LOANER FROM AEC IS INSTALLED ON ACFT WHICH IS NOW IN SERVICE.
